Alert archive / Oklahoma / Flash Flood Warnings in 2009

Flash Flood Warning 3, NWS Norman, OK

April 29, 20096 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Apr 29, 2009, 11:51 AM CDT for 6 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2009, 11:51 AM CDT (16:51 UTC)
Expired
Apr 29, 2009, 2:45 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Atoka County, OK, Bryan County, OK, Carter County, OK, Johnston County, OK, Love County, OK, Marshall County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 164 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1229 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOUN 291651
FFWOUN
OKC005-013-019-069-085-095-291945-
/O.NEW.KOUN.FF.W.0003.090429T1651Z-090429T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1151 AM CDT WED APR 29 2009

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
  BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHERN JOHNSTON COUNTY IN SOUTHEAST OKLAHOMA...
  MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  LOVE COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 245 PM CDT

* AT 1146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORMS EXTENDING FROM SOUTHWESTERN
  ATOKA COUNTY LAKE TEXOMA TO MARIETTA... MOVING EAST. RAINFALL
  RATES IN EXCESS OF TWO INCHES PER HOUR ARE OCCURRING WITH THE
  HEAVIEST THUNDERSTORMS. THUNDERSTORMS AND HEAVY RAINFALL WILL
  PERSIST ACROSS ACROSS THE WARNING AREA WITH THE HEAVIEST PERSISTENT
  RAIN EXPECTED ACROSS LOVE... MARSHALL AND BRYAN COUNTIES.

* LOCATIONS IN THE WARNING INCLUDE DURANT...MADILL...MARIETTA... AND
  TISHOMINGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF
CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.

&&

LAT...LON 3385 9576 3389 9594 3369 9634 3383 9659
      3389 9660 3383 9675 3385 9686 3395 9691
      3372 9710 3376 9720 3390 9720 3382 9743
      3390 9747 3390 9755 3405 9756 3444 9579
      3417 9578 3415 9596 3394 9593 3386 9575

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 10:27 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 29, 10:27 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1027 AM CDT WED APR 29 2009

.UPDATE...
LARGE AREA OF RAIN/THUNDERSTORMS MOVING EAST ACROSS THE AREA WITH
SCATTERED ACTIVITY CONT TO DEVELOP ACROSS SOUTHWEST OK AND WESTERN
NORTH TEXAS. LARGE COMPLEX OF THUNDERSTORMS WILL CONT TO MOVE EAST
THIS MORNING/EARLY AFTN WITH CONTINUED DEVELOPMENT ACROSS
SOUTHERN OK/WESTERN NORTH TX. HEAVY RAIN/FLOODING WILL ALSO REMAIN
A CONCERN WITH SEVERAL INCHES OF RAIN. HAVE ADJUSTED POPS TO
CURRENT RADAR TRENDS. SOME DECREASE OF CLOUD COVER IS EXPECTED
THIS AFTN IN WESTERN PORTIONS OF THE FA... WITH CLOUDS POTENTIALLY
HANGING TOUGH IN EASTERN PORTIONS OF CWA. ADDITIONAL THUNDERSTORMS
MAY DEVELOP TO THE WEST OF THE FA LATER TODAY AND AFFECT PORTIONS
OF THE FA TONIGHT. WILL SEND UPDATES SHORTLY.

MAXWELL
&&

.PREV DISCUSSION... /ISSUED 700 AM CDT WED APR 29 2009/

AVIATION...
A LARGE THUNDERSTORM COMPLEX WILL CONTINUE TO MOVE ACROSS THE AREA
THIS MORNING...AFFECTING ALL TERMINALS. IFR CEILINGS ARE INCLUDED
AT KOKC/KOUN/KGAG/KWWR...AND AT ALL OTHER TAF SITES...OCCASIONAL
HEAVY RAIN MAY BRING VISIBILITY DOWN INTO THE IFR CATEGORY AT
TIMES. TAFS ARE WRITTEN TO REFLECT THE END OF THE PRECIP THIS
AFTERNOON. IFR CEILINGS ARE INCLUDED AT KPNC/KOKC/KOUN LATE
TONIGHT...AND THE POSSIBILITY IS THERE AT OTHER SITES AS WELL.

TAYLOR

PREV DISCUSSION... /ISSUED 244 AM CDT WED APR 29 2009/

DISCUSSION...
CONVECTIVE ACTIVITY IS INCREASING ACROSS THE TEXAS
PANHANDLE...INTO WESTERN NORTH TEXAS AND WESTERN OKLAHOMA...IN
RESPONSE TO AN APPROACHING SHORT WAVE TROUGH. WE SEE NO REASON WHY
THIS ACTIVITY WILL NOT TRANSLATE ACROSS THE CWA THROUGH THE
MORNING AND INTO THE EARLY AFTERNOON. A FLASH FLOOD WATCH HAS BEEN
ISSUED BEGINNING AT 5 AM FOR MUCH OF NORTHERN OKLAHOMA...AS FLASH
FLOOD GUIDANCE VALUES STAND A GOOD CHANCE OF BEING REACHED. RECENT
RAINS IN NORTHER OKLAHOMA HAVE LEFT THE SOIL SATURATED AND UNABLE
TO ABSORB MUCH MORE WATER. THE CONVECTION IS EXPECTED TO MOVE OUT
OF THE CWA SOMETIME THIS AFTERNOON OR EARLY THIS EVENING AS THE
SHORT WAVE TROUGH EXITS THE AREA.

SUBSIDENCE BEHIND THE CONVECTION IS EXPECTED TO SUPPRESS FURTHER
DEVELOPMENT...AT LEAST FOR A TIME. A DRY LINE WILL SET UP ACROSS
THE PANHANDLES ON THURSDAY WITH A COLD FRONT POSITIONED JUST TO
THE NORTH OF THE AREA...WITH THE POSSIBILITY OF STORM DEVELOPMENT
ALONG THIS FRONT ON THURSDAY AFTERNOON. THE FRONT IS STILL
FORECAST TO MOVE SOUTHWARD ON FRIDAY...AND COULD STALL SOMEWHERE
NEAR THE RED RIVER EARLY SATURDAY MORNING. ISENTROPIC LIFT COULD
LEAD TO MORE RAIN FROM FRIDAY NIGHT INTO THE WEEKEND. THE NEXT
STRONG UPPER STORM SYSTEM IS FORECAST TO APPROACH THE AREA
SOMETIME IN THE MIDDLE OF NEXT WEEK.

TAYLOR

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  72  64  79  65 /  90  60  20  20
HOBART OK         76  62  83  63 /  60  30  10  10
WICHITA FALLS TX  75  66  83  67 /  90  30  10  10
GAGE OK           79  60  81  55 /  20  20  10  30
PONCA CITY OK     74  64  75  63 /  70  70  40  40
DURANT OK         76  66  80  68 / 100  50  30  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ006>008-
     011>013-017>020.

TX...NONE.
&&

22/25
Hazardous weather outlook, Apr 29, 5:01 AM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
501 AM CDT WED APR 29 2009

OKZ004>048-050>052-TXZ083>090-291700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
501 AM CDT WED APR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH
THIS EVENING.

LOCATION...
THE SLIGHT RISK AREA COVERS WESTERN NORTH TEXAS...AS WELL AS THE
WESTERN TWO THIRDS OF OKLAHOMA.

TIMING...
SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM EARLY THIS MORNING THROUGH
THE EARLY EVENING HOURS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR POSSIBLE SEVERE WEATHER OPERATIONS FROM
EARLY THIS MORNING THROUGH EARLY THIS EVENING.

DISCUSSION...
THUNDERSTORMS WILL MOVE ACROSS THE SOUTHERN PLAINS THIS MORNING AND
AFTERNOON IN ADVANCE OF AN UPPER LEVEL WAVE MOVING ACROSS TEXAS.
INSTABILITY...MAINLY ELEVATED...AND STRONG DEEP LAYER SHEAR WILL
PROVIDE FAVORABLE CONDITIONS FOR A FEW STRONG TO MARGINALLY SEVERE
THUNDERSTORMS THROUGH AT LEAST THE MORNING HOURS.  THE THUNDERSTORMS
WILL LIKELY MOVE INTO EASTERN OKLAHOMA AND SOUTHERN KANSAS BY THE
EARLY TO MID AFTERNOON HOURS.

STRONG SURFACE HEATING IS EXPECTED ACROSS THE HIGH PLAINS IN THE
WAKE OF THE MORNING AND AFTERNOON CONVECTION.  THIS COMBINED WITH
STEEP MID LEVEL LAPSE RATES WILL RESULT IN WEAK TO MODERATE
INSTABILITY. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS MAY FORM BY
THE MID TO LATE AFTERNOON ALONG OR AHEAD OF THE DRYLINE IN THE TEXAS
PANHANDLE.  A FEW OF THESE STORMS MAY MOVE INTO WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS.  LARGE HAIL TO THE SIZE OF GOLFBALLS AND WINDS
TO 65 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY APR 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR... 80 PERCENT.

OTHER HAZARDOUS WEATHER...
EXCESSIVE RAINFALL FROM THUNDERSTORMS THIS MORNING AND EARLY
AFTERNOON MAY RESULT IN FLASH FLOODING.  AREAS ACROSS NORTH CENTRAL
OKLAHOMA WILL BE MOST SUSCEPTIBLE TO FLOODING.  A FLASH FLOOD WATCH
IS IN EFFECT FOR THIS AREA THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THE RISK OF SEVERE STORMS WILL CONTINUE EACH DAY THROUGH AT LEAST
FRIDAY... AND POSSIBLY INTO THE WEEKEND.

OTHER HAZARDOUS WEATHER...
PERIODS OF HEAVY RAINFALL ARE EXPECTED INTO EARLY NEXT WEEK...WHICH
COULD LEAD TO BOTH LOCALIZED FLOODING AND MAINSTEM RIVER FLOODING.

In the hours before

Local storm report, Apr 29, 10:17 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1017 AM CDT WED APR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             LONE GROVE              34.18N 97.26W
04/29/2009  E0.75 INCH       CARTER             OK   AMATEUR RADIO

&&

DW/TY
Local storm report, Apr 29, 10:31 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1031 AM CDT WED APR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 AM     HAIL             ARDMORE                 34.17N 97.13W
04/29/2009  E0.88 INCH       CARTER             OK   AMATEUR RADIO

&&

DW
Local storm report, Apr 29, 10:55 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1055 AM CDT WED APR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND GST     2 NNE ADA               34.80N 96.67W
04/29/2009  M65 MPH          PONTOTOC           OK   MESONET

&&

DW/TY
Special weather statement, Apr 29, 11:02 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1102 AM CDT WED APR 29 2009

TXZ085-088-291615-
WILBARGER TX-BAYLOR TX-
1102 AM CDT WED APR 29 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BAYLOR AND WILBARGER
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF LAKE KEMP AT
1103 AM CDT...MOVING NORTHEAST AT 25 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN BAYLOR AND WILBARGER COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

30
Local storm report, Apr 29, 11:05 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1105 AM CDT WED APR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND DMG     RATLIFF CITY            34.45N 97.51W
04/29/2009                   CARTER             OK   EMERGENCY MNGR

            SEVERAL TELEPHONE POLES AND POWER LINES WERE DOWNED
            BETWEEN RATLIFF CITY AND FOX. AN ANCHORED DOWN OIL
            PULLING UNIT WAS BLOWN ON RANCH ROAD.

&&

DW/TY
Local storm report, Apr 29, 11:34 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1134 AM CDT WED APR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             FILLMORE                34.27N 96.50W
04/29/2009  E0.75 INCH       JOHNSTON           OK   CO-OP OBSERVER

&&

DW/TY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 2:06 AM CDTSevere Thunderstorm WarningOUNJackson39 min
Apr 29, 2:09 AM CDTFlash Flood WatchOUNAlfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 4 more10 hr
Apr 29, 2:22 AM CDTAreal Flood AdvisoryOUNHarper, Woods3 hr
Apr 29, 2:43 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman62 min
Apr 29, 3:56 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman79 min
Apr 29, 4:07 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Greer, Jackson, Kiowa, Tillman3 hr
Apr 29, 5:12 AM CDTAreal Flood WarningOUNCaddo, Comanche, Kiowa, Tillman4 hr
Apr 29, 6:41 AM CDTAreal Flood AdvisoryOUNCaddo, Grady, Greer, Jackson, Kiowa, Tillman and 1 more3 hr
Apr 29, 7:38 AM CDTAreal Flood AdvisoryOUNHarmon, Jackson3 hr
Apr 29, 8:07 AM CDTSevere Thunderstorm WarningOUNJefferson, Stephens53 min
Apr 29, 8:18 AM CDTAreal Flood AdvisoryOUNCotton, Jefferson, Stephens3 hr
Apr 29, 8:53 AM CDTFlash Flood WarningOUNCotton, Jefferson, Stephens3 hr
Apr 29, 8:59 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens61 min
Apr 29, 9:17 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Greer, Jackson, Kiowa, Tillman3 hr
Apr 29, 9:58 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Love, Marshall, Murray62 min
Apr 29, 10:06 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Jefferson, Love, Murray114 min
Apr 29, 10:07 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie and 1 more53 min
Apr 29, 10:18 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Oklahoma117 min
Apr 29, 10:34 AM CDTRiver Flood WarningOUNHarper, Woods, Woodward9 hr
Apr 29, 10:34 AM CDTRiver Flood WarningOUNMajor, Woods, Woodward28 hr
Apr 29, 10:38 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole67 min
Apr 29, 10:47 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Marshall58 min
Apr 29, 11:13 AM CDTAreal Flood AdvisoryOUNCarter, Coal, Hughes, Johnston, Love, Marshall and 2 more3 hr
Apr 29, 11:43 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan62 min
Apr 29, 12:07 PM CDTFlash Flood WatchOUNAtoka, Bryan, Carter, Comanche, Cotton, Jackson and 7 more19 hr
Apr 29, 12:15 PM CDTAreal Flood AdvisoryOUNCarter, Murray2 hr
Apr 29, 1:07 PM CDTAreal Flood AdvisoryOUNJefferson113 min
Apr 29, 1:37 PM CDTAreal Flood WarningOUNHarmon, Jackson, Kiowa, Tillman6 hr
Apr 29, 1:46 PM CDTAreal Flood WarningOUNCotton, Jefferson, Stephens6 hr
Apr 29, 1:59 PM CDTRiver Flood WarningOUNOklahoma7 hr
Apr 29, 1:59 PM CDTRiver Flood WarningOUNPottawatomie, Seminole7 hr
Apr 29, 2:19 PM CDTAreal Flood WarningOUNCarter, Love, Murray6 hr
Apr 29, 2:29 PM CDTRiver Flood WarningOUNCotton3 days
Apr 29, 4:08 PM CDTSevere Thunderstorm WarningOUNJefferson67 min
Apr 29, 4:13 PM CDTAreal Flood WarningOUNMarshall6 hr

Nearby

Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.